Pulmonary talcosis


Pulmonary talcosis, less specifically referred to as talcosis, is a pulmonary disorder caused by talc

It has been related to silicosis resulting from inhalation of talc and silicates It is also tied to heroin use where talc might be used as an adulterant to increase weight and street value1 It is one of several noted associations and possible risks of street heroin use2 Talcosis can also arise from the injection of drugs intended for oral administration, as talc is present in many tablets and capsules that are used intravenously, such as benzodiazepines, dextroamphetamine, and prescription opioids

Referencesedit

  1. ^ Obstetric anesthesia: principles and practice David H Chestnut "For example, the injection of talc-diluted heroin causes talcosis"
  2. ^ Davis, LL Dec 1983 "Pulmonary 'mainline' granulomatosis: talcosis secondary to intravenous heroin abuse with characteristic x-ray findings of asbestosis" J Natl Med Assoc 75 12: 1225–8 PMC 2561715  PMID 6655726 




Pulmonary talcosis Information about


Pulmonary talcosis
Pulmonary talcosis

Pulmonary talcosis Information Video


Pulmonary talcosis viewing the topic.
Pulmonary talcosis what, Pulmonary talcosis who, Pulmonary talcosis explanation

There are excerpts from wikipedia on this article and video



Random Posts

Social Accounts

Facebook Twitter VK
Copyright © 2014. Search Engine